MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 210821
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Injury (2348); Foreign Body In Patient (2687); Not Applicable (3189)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The exp date is currently unavailable.Investigation summary: the complaint device was not returned by the customer the implant device was left embedded in the patient's bone therefore, device is not available for a physical evaluation.This complaint is not confirmed.It was reported that the suture bridge is damaged.No further information regarding the procedure or the device used has been provided to determine a root cause for this failure.A non-conformance search was performed for this part#: 210821 lot#:1l85497 combination and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the sales rep via cst that during an arthroscopic shoulder stabilization the customer's gryphon peek anchor with proknot unloaded while pulling the inserter out.The sales rep stated that the card was still attached to one end and the free end didn't get pulled through the anchor.The sales rep stated that it seemed like the suture bridge on the anchor was defective.The case was completed with another anchor in a different location with a one minute delay.The sales rep stated there is no need for surgical intervention.The sales rep stated that other anchors in the same lot had no problems, but the sales rep did not provide a lot number.There was patient involvement reported.It was not reported if there was a prolonged hospitalization.The patient's status post-surgery was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
GRYPHON PEEK W/PROKNOT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8206261
Report Number1221934-2018-55877
Device Sequence Number1997015
Product Code MAI
UDI-Device Identifier10886705024049
UDI-Public10886705024049
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K140643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210821
Device Lot Number1L85497
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;